0

Your Cart £0.00

Beecham Max Strength All In One Cap 16'S

£4.59

In stock

Product Code : FH286

Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.

OR Delivery information

Deal of the month

Bargin Health Products

Details

Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg.

Additional Information

Size 16s

Write Your Own Review

You're reviewing: Beecham Max Strength All In One Cap 16'S

Related Products

You may also be interested in the following product(s)